Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

Ful tanımlama

Kaydedildi:
Detaylı Bibliyografya
Yazar: American Mathematical Society
Materyal Türü: Makale
Dil:English
English
Baskı/Yayın Bilgisi: American Mathematical Society 2009
Konular:
Online Erişim:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
Etiketler: Etiketle
Etiket eklenmemiş, İlk siz ekleyin!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt